# SDR ZZDA2011426

- Difficulty date: April 27, 2011
- Submitted: April 29, 2011
- Operation: Air carrier
- Aircraft: N971AT
- Make and model: Boeing 717-200
- Aircraft serial: 55032
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Corroded
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN R1 DOOR FORWARD AND AFT GIRT BAR FITTING, CORROSION.  ACCOMPLISHED FORWARD AND AFT GIRT BAR FITTING REPLACEMENT PER B717 SRM 51-41-01.
